Generalised bootstrap in non-regular M-estimation problems

Bose, A. ; Chatterjee, Snigdhansu (2001) Generalised bootstrap in non-regular M-estimation problems Statistics & Probability Letters, 55 (3). pp. 319-328. ISSN 0167-7152

Full text not available from this repository.

Official URL:

Related URL:


For estimators of parameters defined as minimisers of Q(θ)=Ef(θ,X), we study the asymptotic and generalised bootstrap properties. We concentrate on the case where Q does not have adequate smoothness for standard analysis to work. We describe the properties required by Q as well as bootstrap weights for consistency of the bootstrap.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
Keywords:Nonregular M Estimates; Convex Function; Bootstrap; Jackknife; Asymptotic Distribution
ID Code:5475
Deposited On:19 Oct 2010 12:11
Last Modified:20 May 2011 10:57

Repository Staff Only: item control page